# SDR FDEA201811300155

- Difficulty date: November 30, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, UPPER SURFACE RSS 170 TO RSS 200 AT WING SKIN AND TRAILING EDGE PANEL JOING SUSPECT CORROSION. COROSION REMOVED IAW SRM 51-10-02 REV 125 AND FOUND TO BE OUTSIDE OF LIMITS IAW SRM 57-20-01-1A ALLOWABLE DAMAGE 1 REV 125. REPAIR CARRIED OUT IAW EA #F-5730-T0344090 P1.
